# SDR 2008FA0000078

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: General aviation
- Aircraft: N179CB
- Make and model: Urocop EC120B
- Aircraft serial: 1412
- Aircraft time: 555 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: GCH1004
- Part serial: 489
- Condition: Contaminated
- Part time: 555 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD POWER PACK PRE-CLOGGING INDICATOR IS DISPLAYED BEFORE FLIGHT.
